Open Access
Translator Disclaimer
March, 1985 Adaptive Estimators for Simultaneous Estimation of Poisson Means
H. M. Hudson
Ann. Statist. 13(1): 246-261 (March, 1985). DOI: 10.1214/aos/1176346590

Abstract

A new estimator for smoothing towards log-linear models for Poisson means is introduced. The estimator is a generalization of one of Peng (1975). The theoretical basis for the choice of estimator is developed from an approximation to the mean square error of any estimator of Poisson means. The new estimator and its competitors are evaluated in simulations. The method has widespread application in contingency table analysis.

Citation

Download Citation

H. M. Hudson. "Adaptive Estimators for Simultaneous Estimation of Poisson Means." Ann. Statist. 13 (1) 246 - 261, March, 1985. https://doi.org/10.1214/aos/1176346590

Information

Published: March, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0595.62050
MathSciNet: MR773165
Digital Object Identifier: 10.1214/aos/1176346590

Subjects:
Primary: 62C15

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.13 • No. 1 • March, 1985
Back to Top